# SDR CALA2013100791763

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 69,071 hours, 9,777 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Pin
- Condition: Missing
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR COND PACK BAY, FOUND RT AMC BOTTOM SIDE MISSING AN INDEX ROLL PIN, HOT AIR BLOWING IN COMPARTMENT.  INOPED SECOND STAGE TURBINE BYPASS VALVE IN OPEN POSITION, REMOVED & CAPPED CONNECTOR.  SWAPPED LT & RT LOW LIMIT VALVE.  SECOND STAGE TURBINE BYPASS VALVE OPEN & DISCONNECTED SECURED ELECTRIC PLUG.  ACCOMPLISHED REPLACEMENT OF MISSING ALIGNMENT PIN IAW ECRA 2152-01204.  PACK OPERATIONS CHECKED NORMAL IAW MM 21-52-02 PARA 3I.  REACTIVATED 2ND STAGE TURBINE BYPASS VALVE IAW MEL 2152A.
